# SDR WX0A2021122773908

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 45,609 hours, 33,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L, R2, L
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2, R2, L1 DOOR ESCAPE CYLINDER PRESSURE LOW / SERVICED CYLINDERS TO PROPER PRESSURES IAW AMM 52-10-00-614-001-A"
